# SDR C2XA06IA004

- Difficulty date: January 9, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 8,292 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72875566958000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2420, DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT GALLEY EMERGENCY LIGHT STRIP TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
